Cnstructions of authentication codes from algebraic curves over finite fields

Chaoping Xing*, Huaxiong Wang, Kwok Yan Lam, C. P. Xing

*Corresponding author for this work

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We present a new application of algebraic curves over finite fields to the constructions of universal hash families and unconditionally secure codes. We show that the constructions derived from the Garcia-Stichtenoth curves yield new classes of authentication codes and universal hash families which are substantially better than those previously known.

Original languageEnglish
Pages (from-to)886-892
Number of pages7
JournalIEEE Transactions on Information Theory
Volume46
Issue number3
DOIs
Publication statusPublished - 2000

Keywords

  • Algebraic curve
  • Authentication code
  • Strongly universal hash family
  • Universal hash family

Fingerprint Dive into the research topics of 'Cnstructions of authentication codes from algebraic curves over finite fields'. Together they form a unique fingerprint.

Cite this